# SDR ASAA2022021837551

- Difficulty date: February 18, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 52,133 hours, 18,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A57051
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R/H G4 GALLEY MOUNT SUPPORT INTERCOSTAL RBL 33 STA 986 TO 1006 IS CORRODED. GROUNDED - YES. LOCATED AND DRILLED NEW INTERCOSTAL IAW 737-800 SRM 51-40-05-0G-0 REMOVAL AND INSTALLATION TO BE C/W ON CARD S/N OK298249W=1 O=.100 R=0 L=1 D=.100.
